uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
An equivalence theorem for some integral conditions with general measures related to Hardy´s inequality
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2007 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 326, no 1, 398-413 p.Article in journal (Refereed) Published
Abstract [en]

It is proved that, besides the usual Muckenhoupt condition, there exist four different scales of conditions for characterizing the Hardy type inequality with general measures for the case 1<pq<∞. In fact, an even more general equivalence theorem of independent interest is proved and discussed.

Place, publisher, year, edition, pages
2007. Vol. 326, no 1, 398-413 p.
Keyword [en]
Inequalities, Hardy's inequality, Discrete Hardy's inequality, Hardy operator, Hardy's inequality with general measures, Scales of characterizations, Weight functions, Weight sequences, Equivalent integral conditions, Comparisons
National Category
URN: urn:nbn:se:uu:diva-13430DOI: 10.1016/j.jmaa.2006.03.015OAI: oai:DiVA.org:uu-13430DiVA: diva2:41200
Available from: 2008-01-23 Created: 2008-01-23 Last updated: 2010-05-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Journal of Mathematical Analysis and Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 152 hits
ReferencesLink to record
Permanent link

Direct link